Aa
A
A
A
Close
Heart Disease Community
20k Members
Avatar universal

heart disease

I have 8 stent, 6 in the RCA and 2 in the obtuse marginal, I was 38 when I had my first heart attack, I am now 40.  I'm constantly feeling chest pains could the medicine I'm on cause these pains? I take 40mg of crestor, 5mg of bystolic, 325mg of aspirin, 75mg of clopidigral, 10mg of lisinopril
6 Responses
11548417 tn?1506084164
The bistolic can cause chest pain. The other medicines not afaik.

How long have you been taking this medicines and since when do you experience chest pain?
If you have been taking these medicines for a longer period already and are only recently experiencing this chest pain, it is not probable that it is a side effect of the medicines.  

BUT, whether or not a side effect of medication, I recommend that you contact your cardiologist. In your situation, do not take chances and get it sorted out.
Avatar universal
I've been to the hospital several times, had 4 angioplasty, nuclear stress test, echocardiogram, regular stress test! My symptoms happen when im just sitting around.  I was at the zoo the other day and was walking around , did 10 miles, not one problem. I'm gonna check with my doctor this Wednesday, hopefully he will have some answers.  Thanks for the reply
976897 tn?1379171202
It could be your stomach or esophagus which lie very close to your heart. I have 10 stents and have been back to the hospital on more than one instance to be diagnosed with a swollen esophagus or stomach problem. The annoying thing is, this can take over 12 hours because 2 troponin blood tests are taken, one on arrival and one 12 hours later.
15395878 tn?1440303575
Hi-You should also maintain the food chart.
63984 tn?1385441539
mix in a nitro pill or spray when having pain.  If it goes away, it's cardiac.  
63984 tn?1385441539
mix in a nitro pill or spray when having pain.  If it goes away, it's cardiac.  
Have an Answer?
Top Heart Disease Answerers
159619 tn?1538184537
Salt Lake City, UT
11548417 tn?1506084164
Netherlands
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is a low-fat diet really that heart healthy after all? James D. Nicolantonio, PharmD, urges us to reconsider decades-long dietary guidelines.
Can depression and anxiety cause heart disease? Get the facts in this Missouri Medicine report.
Fish oil, folic acid, vitamin C. Find out if these supplements are heart-healthy or overhyped.
Learn what happens before, during and after a heart attack occurs.
What are the pros and cons of taking fish oil for heart health? Find out in this article from Missouri Medicine.
How to lower your heart attack risk.